# SDR ABXA9701103

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46122
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 37501511
- Condition: Corroded
- Location: Bs 450-610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON LONGERON 36L AT STA 450 TO 610.  *S/D*  REPAIRED IAW DC8 SRM 51-1-200 AND ABX REA D853-19137MR.
